# SDR FDEA201205181858

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Intercostal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR INTAKE INSIDE PANEL 363PL FOUND WIRE CUT-OUT INTERCOSTAL CRACKED.  CARRIED OUT REPAIR IAW SRM 55-30-02, FIG 201. REPAIR 2 REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
